I started Opana ER yesterday. My head has felt like it was going to bust & I am very nauseated. I?
- 7 Jan 2011 by eyes on the sky
- 7 Jan 2011
- opana er, headache, pain, nausea/vomiting, oxycodone
... have a "quirky" stomach & it doesn't take much for me to get nauseated. How long should I give the Opana ER before calling my pain doctor? Will my body adjust in a few days & how long should I give the side effects to diminish?
When I met with the pain doc, we discussed my options. He made the remark oxycodone does not come in 10 mg tablets. I would have to go to percocet. Is there a law that wouldn't let him prescribe 2 five mg tablets taken every four hours? It seems I don't have the side effects with the oxycodone as I am having with other pain meds
Hi, Eye on the sky, the Opana, being morphine should level out in a couple days. It is strong and it gave me headaches and upset stomach for a while. The oxy's do come in 10mg with ibuprofen. It's called Combunox. Therer is no law preventing him from writing the script for 2 tabs every 4-6 hrs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 3 answers
Posted 5 Dec 2011 • 3 answers
Posted 25 Jul 2014 • 3 answers
Posted 6 Apr 2016 • 0 answers
Posted 2 Nov 2016 • 0 answers